Vytorin and Joint Pain

Vytorin and Joint Pain: Warning Signs

Sometimes, joint pain can be a sign of an allergic reaction. Rarely, people have reported a group of symptoms thought to be caused by a simvastatin allergy. These symptoms include:
 
  • A rash
  • Itching
  • Joint pain
  • Anemia
  • Low white blood cells counts
  • Sensitivity to the sun
  • Fever and chills
  • Flushing
  • A general ill feeling
  • Hives
  • Wheezing or difficulty breathing
  • Swelling of the mouth, tongue, or throat.
 
If you notice several of these symptoms occurring together, let your healthcare provider know right away.
 

Vytorin and Joint Pain: A Summary

Talk with your healthcare provider or pharmacist if you have concerns about Vytorin and joint pain. Also, keep in mind that it is not possible for your healthcare provider to know whether you will have a side effect with a medicine that you have never taken. If you develop joint pain while taking Vytorin and it continues after the first couple of months, your healthcare provider may recommend adjusting the Vytorin dosage or switching to another cholesterol medication.
 
6 Things That Worsen or Cause ED

Vytorin Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.